# SDR GTIA021296

- Difficulty date: August 22, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK CORRODED.  FS 200-260.  MATERIAL LOSS FROM STA 250-260 FOUND TO BE OUT OF LIMITS.  CUT SEAT TRACK AT STA 303 LEFT OUTBOARD SEAT TRACK.  FABRICATE NEW SECTION OF SEAT TRACK AT STA 250.  INSTALLED NEW SEAT TRACK AT STA 250-303 AND SPLICE REPAIR AT 303 LEFT OUTBOARD.
